Joint papers of Fuchino and Shelah

FShS:543 1994-05-27 [pdf] [ps] [abstract] [arXiv:math.LO/9405215]
Fuchino+Shelah+Soukup, On a theorem of Shapiro -- Math Japonica 40 (1994) 199-206
FShS:544 1998-04-20 [pdf] [ps] [abstract] [arXiv:math.LO/9804153]
Fuchino+Shelah+Soukup, Sticks and clubs -- Annals Pure and Applied Logic 90 (1997) 57-77
FKSh:549 1995-08-25 [pdf] [ps] [abstract] [arXiv:math.LO/9508220]
Fuchino+Koppelberg+Shelah, Partial orderings with the weak Freese-Nation property -- Annals Pure and Applied Logic 80 (1996) 35-54
FKSh:556 1995-05-07 [pdf] [ps] [abstract] [arXiv:math.LO/9505212]
Fuchino+Koppelberg+Shelah, A game on partial orderings -- Topology and its Applications 74 (1996) 141-148
FMShV:593 1999-03-12 [pdf] [ps] [abstract] [arXiv:math.LO/9903114]
Fuchino+Mildenberger+Shelah+Vojtas, On absolutely divergent series -- Fundamenta Math 160 (1999) 255-268
FGShS:712 2001-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/9911230]
Fuchino+Geschke+Shelah+Soukup, On the weak Freese-Nation property of complete Boolean algebras -- Annals Pure and Applied Logic 110 (2001) 89-105
FGSh:763 2006-04-04_1 [pdf] [ps] [abstract] [arXiv:math.LO/0601087]
Fuchino+Greenberg+Shelah, Models of Real-Valued Measurability -- Annals Pure and Applied Logic 142 (2006) 380-397


Back to theList of coauthors
Back to Shelah's Archive